JournalsjstVol. 7, No. 4pp. 1101–1118

Limit-periodic continuum Schrödinger operators with zero measure Cantor spectrum

  • David Damanik

    Rice University, Houston, USA
  • Jake Fillman

    Virginia Tech, Blacksburg, USA
  • Milivoje Lukic

    University of Toronto, Canada
Limit-periodic continuum Schrödinger operators with zero measure Cantor spectrum cover
Download PDF

A subscription is required to access this article.

Abstract

We consider Schrödinger operators on the real line with limit-periodic potentials and show that, generically, the spectrum is a Cantor set of zero Lebesgue measure and all spectral measures are purely singular continuous. Moreover, we show that for a dense set of limit-periodic potentials, the spectrum of the associated Schrödinger operator has Hausdorff dimension zero. In both results one can introduce a coupling constant λ(0,)\lambda \in (0,\infty), and the respective statement then holds simultaneously for all values of the coupling constant.

Cite this article

David Damanik, Jake Fillman, Milivoje Lukic, Limit-periodic continuum Schrödinger operators with zero measure Cantor spectrum. J. Spectr. Theory 7 (2017), no. 4, pp. 1101–1118

DOI 10.4171/JST/186